# SDR MWEA00400

- Difficulty date: May 1, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Part number: 59180463
- Condition: Bowed
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TRAILING EDGE PANEL IS BOWED.  DRILLED AND INSTALLED NEW CLOSEOUT CHANNEL.
